# SDR DLM90071611

- Difficulty date: December 1, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 33,957 hours, 18,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6022044
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED OUT OF LIMITS FS 1231-1364 LBL 22.  REMOVED AND REPLACED DAMAGED SEAT TRACK FS 1231-1364 LBL 22 PER MD-90 SRM 53-40-01 VOL 1 FIG 6 AND 53-10-5 AND 53-10-03 ON N/R 2700-0150 AT HMV-2 IN OKC.
